Differential and Integral Equations

The pendulum equation: from periodic to almost periodic forcings

Rafael Ortega

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 22, Number 9/10 (2009), 801-814.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34C27: Almost and pseudo-almost periodic solutions
Secondary: 34C15: Nonlinear oscillations, coupled oscillators 70K40: Forced motions


Ortega, Rafael. The pendulum equation: from periodic to almost periodic forcings. Differential Integral Equations 22 (2009), no. 9/10, 801--814. https://projecteuclid.org/euclid.die/1356019508

Export citation